# SDR AALA20111021TUL15

- Difficulty date: September 15, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 90,306 hours, 18,057 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Bushing
- Condition: Migrated
- Location: Rt Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON INBOARD MID SPAR FITTING OUTBOARD HAT BUSHING MIGRATED.  REPLACED MIDSPAR BUSHINGS PER EA B767-54-011847.
